Giving The Right Medication For Fever In Children?

Illustration of Giving The Right Medication For Fever In Children?
Illustration: Giving The Right Medication For Fever In Children? yourmodernfamily.com

Hello doc … I have a 25-month-old child … today my child is suddenly hot and it looks like that … right when the temperature is measured 38.6 … Then my doc here has an ISPRINOL drug because my child got Fever TYPOID two months ago Then … I also have TEMPRA SYRUP fever medicine … which one should I give, doc ?? Thanks.

1 Answer:

Hello Non, thank you for using HealthReplies.com.

Fever can be caused by many diseases, some of which are most common in children:

Acute Respiratory Infection (ARI) is a viral or bacterial infection in the respiratory tract, which causes symptoms of cough, runny nose, accompanied by Dengue Hemorrhagic Fever (DHF) is a disease caused by a dengue virus infection that enters the human body through mosquito bites. Symptoms between another is a fever that can reach 40 degrees Celsius or more for 4-7 days, abdominal pain, vomiting, weakness, and spontaneous bleeding, such as in the nose, gums, under the skin, urine, feces, or vomiting. Typhus (typhus) or typhoid fever is a disease caused by a bacterial infection of Salmonella typhii. Symptoms can be high, which can reach 39 ° C-40 ° C, higher at night, for more than 7 days, dirty tongue, muscle aches, headache, stomach pain, digestive disorders, enlarged organs in the stomach, and daze. Normally, a disease caused by a virus can heal itself without special treatment. Medicines containing methisoprinol are used to increase endurance and cure diseases caused by infections caused by viruses, not bacteria, so it must be with the approval of the doctor who has examined your child first.

If the fever has been going on for a long time, there is spontaneous bleeding, and the child is getting weaker, then I suggest you to bring your child to consult directly with a pediatrician, so that a thorough examination can be carried out, such as questions and answers, vital signs, physical examination of the eyes, throat , chest, abdomen and skin, and supporting examinations such as routine blood laboratories, so that treatment can be given according to your child's diagnosis.

The things that you can do for your child right now are:

Providing fever-lowering drugs containing paracetamol, with the dosage listed on the packaging of the drug. Keep providing nutritional intake of food and drinks as usual to prevent dehydration and improve the defense of your child's body. Maintain the cleanliness of food, drinks, and tools, then your child to prevent bacterial contamination from entering through digestive tract Increase consumption of foods rich in vitamins, especially vitamin C, to increase endurance. However, make sure your child has eaten heavy food beforehand. Make sure your child gets enough rest. Thus the information I can give, hopefully can help you.

: by

Related Question

What Activities And Foods Should Be Avoided By Skin Tuberculosis Sufferers?

What Activities And Foods Should Be Avoided By Skin Tuberculosis Sufferers?

(1 year ago)

Good morning ,, introduce me virtual arsita, I want to ask about skin tuberculosis, skin tuberculosis is dangerous, and whether it can be contagious too and if so how is the transm...

The Cause Of The Breast Milk Turns Yellowish Color And Feels Sticky?

The Cause Of The Breast Milk Turns Yellowish Color And Feels Sticky?

(11 months ago)

malem. I want to ask if I have a child now aged 11 months. I was born until the age of 6 months I was fully breastfed after 6 months I started working again after working my breast...

Boils On The Nipple?

Boils On The Nipple?

(1 year ago)

Hi want to ask … my wife is 52 years old, already a week near the breast nipple there are boils, and it has burst … but 3 days again boils appear again in the same plac...

Leave a Reply

Your email address will not be published. Required fields are marked *